Lemsip Max Cold and Flu Capsules X 16
Ingredients (per capsule) Paracetamol 500mg Action: Analgesic & antipyretic Relief of... Headache, sore throat, fever, body aches & pains Phenylephrine hydrochloride 6.1mg Action: Decongestant Relief of... Blocked nose Caffeine 25mg Action: Stimulant Relief of... Tiredness and sleepiness
£6.95
Availability: In stock
SKU
14752
Ingredients (per capsule) Paracetamol 500mg Action: Analgesic & antipyretic Relief of... Headache, sore throat, fever, body aches & pains Phenylephrine hydrochloride 6.1mg Action: Decongestant Relief of... Blocked nose Caffeine 25mg Action: Stimulant Relief of... Tiredness and sleepiness
Write Your Own Review